Yangian symmetry of integrable quantum chains with long-range interactions and a new description of states in conformal field theory

F. D.M. Haldane, Z. N.C. Ha, J. C. Talstra, D. Bernard, V. Pasquier

Research output: Contribution to journalArticle

259 Scopus citations

Abstract

The SU(n) quantum chains with inverse-square exchange exhibit a novel form of Yangian symmetry compatible with periodic boundary conditions, allowing states to be countable. We characterize the "supermultiplets" of the spectrum in terms of generalized "occupation numbers." We embed the model in the k=1 SU(n) Kac-Moody algebra and obtain a new classification of the states of conformal field theory, adapted to particlelike elementary excitations obeying fractional statistics.

Original languageEnglish (US)
Pages (from-to)2021-2025
Number of pages5
JournalPhysical review letters
Volume69
Issue number14
DOIs
StatePublished - Jan 1 1992

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Yangian symmetry of integrable quantum chains with long-range interactions and a new description of states in conformal field theory'. Together they form a unique fingerprint.

  • Cite this